1 doctor weighed in:
Can aking too many vitamin supplements have any negative side effects?
1 doctor weighed in

Dr. Douglas Fronzaglia
Internal Medicine - Geriatrics
In brief: Yes
You can overdose on any vitamin supplement.
Just like prescribed medication, supplements are refined, concentrated substances that can cause serious damage to the body if taken in excess. Remember, there is no substitute for a healthy diet. Nutritional supplements are unnescssary for most people.

In brief: Yes
You can overdose on any vitamin supplement.
Just like prescribed medication, supplements are refined, concentrated substances that can cause serious damage to the body if taken in excess. Remember, there is no substitute for a healthy diet. Nutritional supplements are unnescssary for most people.
Dr. Douglas Fronzaglia
Dr. Douglas Fronzaglia
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
384K people helped
Continue
107,000 doctors available
Read more answers from doctors